MathSciNet Relay Station
MathSciNet bibliographic data
MR532135 (80k:15032) 15A54 (15A23)
Wimmer, H. K. A Jordan factorization theorem for polynomial matrices. Proc. Amer. Math. Soc. 75 (1979), no. 2, 201–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement